RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 35, Number 2  


The asymptotic behaviour of the $s$-step method of steepest descent for minimizing a quadratic functional in Hilbert space
P. F. Zhuk
163
Correcting the results of the numerical integration of differential equations on the basis of the invariance principle
Yu. G. Bulychev
178
Optimal establishment of the mean values of a non-stationary random process with a known variance
V. E. Podobedov
192
The “valid” development of multiproduct networks
M. M. Smirnov
211
A singularly perturbed “reaction–diffusion–transfer” system which degenerates into a system with a finite equation and a first-order partial differential equation
V. F. Butuzov, S. T. Esimova
223
Exact anisotropic solutions of the multidimensional equation of non-stationary flow in a porous medium
E. R. Kosygina
241
The convergence of the Schwarz method for an arbitrary number of subdomains
A. V. Rachkov
260
Numerical investigation of gas flows arising in the case of “multiple point” energy release
B. M. Baĭmirov, V. G. Grudnitskiĭ
271

Scientific communications
Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations
A. M. Levin, G. V. Filatova
282
The solution of non-stationary problems of linear programming
R. Gabasov, F. M. Kirillova, E. A. Kostina
293
The theory of non-stationary ion-acoustic waves in a non-magnetized plasma
Yu. D. Pletner
303
A hybrid modification of the scheme of the method of quasicharacteristics on a pyramidal pattern
M. P. Levin, L. V. Sidorov
310

Scientific information
On the research project “Bibliography of mathematical logic and adjacent fields” of the Department of Mathematical Logic of Geidelberg Academy of Sciences
W. Lenski, N. M. Nagornyĭ, M. M. Richter
318
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020